# SDR REXA201000032

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 14,591 hours, 12,267 cycles
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Condition: Malfunctioned
- Location: Throttle Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM KFYM TO KMEM THE FLIGHT CREW RECEIVED A L REV UNLOCKED CAUTION MESSAGE.  THE FLIGHT CREW PERFORMED THE QRH AND DECLARED AN EMERGENCY.  KMEM WAS DETERMINED TO BE THE NEAREST SUITABLE AIRPORT.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KMEM AND THE FLIGHT CREW DISMISSED CFR.  MAINTENANCE RIGGED THE THRUST REVERSER, BUT THE PROBLEM REPEATED ON THE GROUND.  FURTHER TROUBLESHOOTING REVEALED THE THROTTLE GEARBOX HAD A BAD SOLENOID.  THE THROTTLE GEARBOX WAS REPLACED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
